Alert archive / New York / Special Weather Statements in 2017
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jan 29, 2017, 11:46 AM EST for Lewis County, New York. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2017, 11:46 AM EST (16:46 UTC)
- Expired
- Jan 29, 2017, 1:45 PM EST
- In force
- 119 min
- Issued by
- NWS Buffalo, NY
County Lewis County, NY
The radar
The Ft Drum radar (KTYX), 28 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.8 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
417
WWUS81 KBUF 291646
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
1146 AM EST SUN JAN 29 2017
NYZ006>008-291845-
Jefferson-Oswego-Lewis-
1146 AM EST SUN JAN 29 2017
...A BAND OF LAKE EFFECT SNOW WILL AFFECT SOUTHERN JEFFERSON...LEWIS
AND NORTHERN OSWEGO COUNTIES...
A band of lake effect snow producing snow fall rates of 2 to 3
inches per hour will continue through early afternoon across
southern Jefferson, far northern Oswego, and central and northern
Lewis counties. The band is expected to drift a few more miles north
through early afternoon, then begin to move back south again later
this afternoon.
Winds in excess of 30 mph are expected with this band of lake effect
snow near Lake Ontario, producing blowing and drifting snow.
Visibility will be reduced to less than a quarter mile at times.
Locations impacted include...
Sandy Creek, Redfield, Mannsville, Adams, Carthage, Barnes Corners,
Croghan, Lowville, and Diana.
This includes Interstate 81 between exits 37 and 44.
Use extra caution if you must travel into or through this dangerous
band of lake effect snow. Be prepared for deep snow cover on roads
and very poor visibility.
LAT...LON 4349 7655 4356 7645 4356 7631 4358 7626
4378 7629 4382 7634 4414 7526 4410 7517
4374 7513
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jan 29, 9:45 AM EST, 2 hours 1 minute earlier.
Area forecast discussion, Jan 29, 9:45 AM EST, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Buffalo NY
945 AM EST Sun Jan 29 2017
.SYNOPSIS...
Seasonably cold air will maintain heavy lake effect snow east of
Lake Ontario today, with lighter lake effect snow east of Lake Erie.
Winds will become more northwest tonight with lake effect snow
briefly developing along much of the south shore of Lake Ontario
before finally ending on Monday. An area of low pressure will then
move through the region Tuesday and Wednesday with widespread light
to moderate snow accumulations.
&&
.NEAR TERM /THROUGH TONIGHT/...
Lake effect snow continues today east of both lakes, with the Lake
Ontario activity by far the stronger of the two.
Off Lake Ontario, a strong plume of snow continues to focus along
the Jefferson/Oswego county border and extending inland across the
Tug Hill to the western Adirondacks. Short term mesoscale guidance
suggests this band may drift another 5-10 miles north through early
afternoon and farther into southern Jefferson and central Lewis
counties. Through the mid to late afternoon the band will settle
back south towards Oswego County and the southern Tug Hill.
Mesoscale models suggest the band will remain quite strong right
through this evening with 2-3 inch per hour snowfall rates at times,
especially across the Tug Hill Plateau with an added boost of
upslope flow. The Tug Hill should pick up another foot or better
today in the most persistent bands, with another 3-6 inches across
lower elevations surrounding the Tug Hill.
Off Lake Erie, lake effect snow has become light and disorganized
this morning, and this trend will continue through the afternoon
with drier mid level air and more shear over the lake. Any
additional amounts should generally be an inch or so across the
higher terrain east of the lake today. With that in mind, the lake
effect snow warning has been dropped a little early.
Tonight, a secondary cold front/trough will pass through the
region. Behind this feature, the low level wind field will veer
to a more northwesterly regime, which will advect colder air
across our region. The cold air advection regime will result in
850 mb temperatures falling to the -15C to -18C range. This will
maintain lake snow showers southeast of the lakes. This
activity will become multi-banded in nature and should
gradually weaken through the night as shear profiles become less
favorable. Additional accumulations southeast of Lake Ontario of at
least 2 to 4 inches is likely, with another inch or two southeast of
Lake Erie. Would not rule out locally higher amounts, especially if
upstream connections develop.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
The passage of the upper trough and its associated cold front will
bring a colder but shallow airmass to the region on Monday. There
will be lingering scattered snow showers across the southeastern
corner of Lake Ontario into Central New York, and across Chautauqua
County where there will be a combination of upslope conditions and an
upstream connection to southern Lake Huron. High temps on Monday
will be a couple of degrees colder than on Sunday with the passage
of the secondary cold front, leading to readings from 20 to 25 in
for most of the region and only the teens east of Lake Ontario.
Boundary layer winds will back during the day on Monday as the
surface high axis crosses the region, and will nudge a few bands of
snow back to the north, along with a return of some slightly warmer
air for Monday night. Although the forecast profile for these bands
show a briefly steep lapse rate, there does not seem to be any
dynamic support for anything more than a quick moderate snow shower
as the band passes.
Our attention will turn to the synoptic scale system through Tuesday
night as a fast-moving shortwave and attendant clipper system slides
southeastward from the Upper Great Lakes to the New England
coastline. Warm advective lift and moisture spreading across our
region out ahead of this system will likely bring widespread light
to moderate snow to our region later Monday night through
Tuesday...with the snow then likely to continue right through
Tuesday night as the clipper passes by just to our north. The
clipper will also briefly spread warmer air into our region Monday
night and Tuesday...with evening lows mainly in the teens (except
around 10 above across the North Country) followed by steadily
rising temps the rest of Monday night, then highs reaching into the
lower to mid 30s in many locations on Tuesday.
Following the passage of the clipper system, a westerly to west-
northwesterly flow of slightly colder air will spread across our
region on Wednesday. This will likely result in some lake effect
snow showers downwind of the lakes, though with temps aloft marginal
for a lake response these may not amount to all that much through
the course of the day. Otherwise much more scattered snow showers
can be expected, with daytime highs ranging from the upper 20s
across the higher terrain to the lower to mid 30s across the lower
elevations.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A polar low will remain parked over eastern Hudson Bay/northern
Quebec through the rest of the week, keeping a flattened longwave
trough in place across the Great Lakes and northeastern United
States. This will keep temperatures across Western and North-Central
New York below average through the period, with mid-winter highs in
the 20s, with teens across the higher elevations, and teens to
single digits at night. The cold temperatures and persistent west-
northwest flow through the period will likely bring another period
of prolonged lake snows to areas east of the lakes, with significant
accumulations possible across the Tug Hill, and possibly the Western
Southern Tier as well.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
Lake Effect snow will continue east of Lake Ontario south of KART
with the lake plume confined to the Tug Hill region with IFR/LIFR
cigs/vsby. Off Lake Erie, the lake snows with IFR cigs/vsbys will be
confined to the western Southern Tier including KJHW. The lake
effect snow will continue in this general area through early
afternoon. Tonight a trough will cross the lower Great Lakes and
change boundary layer winds to the northwest. This will force the
Lake Ontario lake effect south into areas along the south shore of
the lake for a few hours including KROC with a period of IFR. The
Lake Erie lake effect will continue to focus across the western
Southern Tier with local IFR.
Outlook...
Monday...IFR in lake effect snows east of the lakes...with VFR/MVFR
prevailing elsewhere.
Tuesday and Wednesday...Areas of IFR with snow likely.
Thursday...VFR/MVFR with scattered snow showers. Local IFR in lake
effect snow east of the lakes.
&&
.MARINE...
A strong area of low pressure will continue to spin over Labrador
through today and maintain moderate to strong westerly flow on Lakes
Erie and Ontario. This will maintain Small Craft Advisory conditions
on both lakes into tonight. High pressure will build into the Lower
Great Lakes Monday with diminishing winds.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Warning until 7 PM EST this evening for
NYZ006>008.
MARINE...Small Craft Advisory until 7 PM EST this evening for LEZ040-
041.
Small Craft Advisory until 7 AM EST Monday for
LOZ043>045.
Small Craft Advisory until 7 PM EST this evening for
LOZ042.
&&
SYNOPSIS...HITCHCOCK/TMA
NEAR TERM...HITCHCOCK/TMA
SHORT TERM...WCH
LONG TERM...WOOD
AVIATION...HITCHCOCK/TMA
MARINE...TMAHazardous weather outlook, Jan 29, 9:47 AM EST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 947 AM EST SUN JAN 29 2017 NYZ001-002-010-011-301500- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE- 947 AM EST SUN JAN 29 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW PRESSURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY. THIS SYSTEM WILL LIKELY PRODUCE MODERATE ACCUMULATIONS OF SNOW ACROSS WESTERN NY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-019>021-085-301500- WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 947 AM EST SUN JAN 29 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW PRESSURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY. THIS SYSTEM WILL LIKELY PRODUCE MODERATE ACCUMULATIONS OF SNOW ACROSS WESTERN NY. LAKE EFFECT SNOW MAY DEVELOP BEHIND THIS LOW PRESSURE SYSTEM AS A WESTERLY FLOW OF COLD AIR DEVELOPS LATER WEDNESDAY THROUGH THURSDAY. THIS MAY PRODUCE ADDITIONAL ACCUMULATING SNOW IN SOME AREAS EAST OF LAKE ERIE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003>005-013-014-301500- MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO- 947 AM EST SUN JAN 29 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-301500- OSWEGO-JEFFERSON-LEWIS- 947 AM EST SUN JAN 29 2017 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LOW PRESSURE WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY. THIS SYSTEM MAY PRODUCE LIGHT TO MODERATE ACCUMULATIONS OF SNOW ACROSS THE EASTERN LAKE ONTARIO REGION, MAINLY ACROSS HIGHER TERRAIN. LAKE EFFECT SNOW MAY DEVELOP BEHIND THIS LOW PRESSURE SYSTEM AS A WESTERLY FLOW OF COLD AIR DEVELOPS LATER WEDNESDAY THROUGH THURSDAY. THIS MAY PRODUCE ADDITIONAL ACCUMULATING SNOW IN SOME AREAS EAST OF LAKE ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-301500- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- 947 AM EST SUN JAN 29 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Local storm report, Jan 29, 9:13 AM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
913 AM EST SUN JAN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 4 SSE LACONA 43.60N 76.04W
01/29/2017 M8.2 INCH OSWEGO NY COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW WSW HAMBURG 42.72N 78.84W
01/29/2017 M4.3 INCH ERIE NY COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 3 WSW ELMA 42.81N 78.68W
01/29/2017 M4.0 INCH ERIE NY COCORAHS
24 HOUR SNOWFALL.
0830 AM SNOW 8 NNW REDFIELD 43.64N 75.88W
01/29/2017 M14.0 INCH OSWEGO NY COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER BUF1700331
EVENT NUMBER BUF1700332
EVENT NUMBER BUF1700333
EVENT NUMBER BUF1700334
SJWSpecial weather statement, Jan 29, 9:16 AM EST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
916 AM EST SUN JAN 29 2017
NYZ006>008-291615-
Jefferson-Oswego-Lewis-
916 AM EST SUN JAN 29 2017
...A BAND OF LAKE EFFECT SNOW WILL AFFECT SOUTHERN JEFFERSON...LEWIS
AND NORTHERN OSWEGO COUNTIES...
A band of lake effect snow producing snow fall rates of 2 to 3
inches per hour will continue along the Oswego, Jefferson County
border extending inland across the Tug Hill Plateau and portions of
southern Lewis County through late morning.
Winds in excess of 30 mph are expected with this band of lake effect
snow near Lake Ontario, producing blowing and drifting snow.
Visibility will be reduced to less than a quarter mile at times.
Locations impacted include...
Sandy Creek, Pulaski, Mannsville, Barnes Corners, Redfield,
Copenhagen, Lowville, and Brantingham.
This includes Interstate 81 between exits 35 and 43.
Use extra caution if you must travel into or through this dangerous
band of lake effect snow. Be prepared for deep snow cover on roads
and very poor visibility.
LAT...LON 4347 7542 4350 7652 4356 7645 4357 7636
4356 7631 4358 7626 4378 7629 4383 7636
4385 7635 4402 7516 4361 7511
HITCHCOCKLocal storm report, Jan 29, 9:53 AM EST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
953 AM EST SUN JAN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW SSE ISCHUA 42.24N 78.40W
01/29/2017 M4.0 INCH CATTARAUGUS NY COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 2 S AKRON 42.99N 78.49W
01/29/2017 M6.5 INCH ERIE NY COCORAHS
24 HOUR SNOWFALL.
0943 AM SNOW 1 S WATERTOWN 43.96N 75.91W
01/29/2017 M6.1 INCH JEFFERSON NY PUBLIC
0945 AM SNOW SARDINIA 42.54N 78.50W
01/29/2017 M12.5 INCH ERIE NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1700335
EVENT NUMBER BUF1700336
EVENT NUMBER BUF1700337
EVENT NUMBER BUF1700338
SJWLocal storm report, Jan 29, 10:33 AM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1033 AM EST SUN JAN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 AM SNOW LORRAINE 43.77N 75.96W
01/29/2017 E20.0 INCH JEFFERSON NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1700339
HITCHCOCKLocal storm report, Jan 29, 11:45 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1145 AM EST SUN JAN 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ANGELICA 42.31N 78.02W
01/29/2017 M5.5 INCH ALLEGANY NY COOP OBSERVER
&&
EVENT NUMBER BUF1700340
SJWSpecial weather statement, Jan 29, 11:46 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1146 AM EST SUN JAN 29 2017
NYZ006>008-291845-
Jefferson-Oswego-Lewis-
1146 AM EST SUN JAN 29 2017
...A BAND OF LAKE EFFECT SNOW WILL AFFECT SOUTHERN JEFFERSON...LEWIS
AND NORTHERN OSWEGO COUNTIES...
A band of lake effect snow producing snow fall rates of 2 to 3
inches per hour will continue through early afternoon across
southern Jefferson, far northern Oswego, and central and northern
Lewis counties. The band is expected to drift a few more miles north
through early afternoon, then begin to move back south again later
this afternoon.
Winds in excess of 30 mph are expected with this band of lake effect
snow near Lake Ontario, producing blowing and drifting snow.
Visibility will be reduced to less than a quarter mile at times.
Locations impacted include...
Sandy Creek, Redfield, Mannsville, Adams, Carthage, Barnes Corners,
Croghan, Lowville, and Diana.
This includes Interstate 81 between exits 37 and 44.
Use extra caution if you must travel into or through this dangerous
band of lake effect snow. Be prepared for deep snow cover on roads
and very poor visibility.
LAT...LON 4349 7655 4356 7645 4356 7631 4358 7626
4378 7629 4382 7634 4414 7526 4410 7517
4374 7513
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 7:33 PM EST | Special Weather Statement | BUF | Erie, Genesee | 117 min |
| Jan 28, 9:57 PM EST | Special Weather Statement | BUF | Erie, Genesee | 78 min |
| Jan 28, 10:59 PM EST | Special Weather Statement | BUF | Chautauqua | 61 min |
| Jan 29, 4:56 AM EST | Special Weather Statement | BUF | Lewis | 64 min |
| Jan 29, 7:20 AM EST | Special Weather Statement | BUF | Lewis | 115 min |
| Jan 29, 9:16 AM EST | Special Weather Statement | BUF | Lewis | 119 min |
| Jan 29, 2:36 PM EST | Special Weather Statement | BUF | Lewis | 114 min |
| Jan 29, 4:49 PM EST | Special Weather Statement | BUF | Niagara, Orleans | 56 min |
| Jan 29, 5:20 PM EST | Lake Effect Snow Advisory | BUF | Niagara, Orleans | 7 hr |
Nearby
Special Weather Statements in New York, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.